Academic
Publications
Generalized dimension distortion under planar Sobolev homeomorphisms

Generalized dimension distortion under planar Sobolev homeomorphisms,10.1090/S0002-9939-09-09948-1,Proceedings of The American Mathematical Society,Pe

Generalized dimension distortion under planar Sobolev homeomorphisms   (Citations: 4)
BibTex | RIS | RefWorks Download
We prove essentially sharp dimension distortion esti- mates for planar Sobolev-Orlicz homeomorphisms.
Journal: Proceedings of The American Mathematical Society - PROC AMER MATH SOC , vol. 137, no. 11, pp. 3815-3815, 2009
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: